MathSciNet Relay Station
MathSciNet bibliographic data
MR2313682 (2007m:49007) 49J40 (47H10 47J20 47J25 90C33)
Noor, Muhammad Aslam General variational inequalities and nonexpansive mappings. J. Math. Anal. Appl. 331 (2007), no. 2, 810–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement